# SDR IPXA2017011512734

- Difficulty date: December 29, 2016
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC67682
- Part serial: WAE111
- Condition: Delaminated
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT OB FLAP VANE LARGE AREA OF DELAM ON LOWER SKIN. REMOVED AND REPLACED RT OB FLAP VANE PER SRM 27-50-32-400.
